Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Almost bounded functions


Author: A. W. Goodman
Journal: Trans. Amer. Math. Soc. 78 (1955), 82-97
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0067191-3
MathSciNet review: 0067191
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Über die Koeffizienten derjeniger Potenzreihen welche eine schlichte Abbildung des Einheitskreises vermitteln, Preuss. Akad. Wiss. Sitzungsber. vol. 38 (1916) pp. 940-955.
  • [2] Ludwig Bieberbach, Über einige Extremalprobleme im Gebiete der konformen Abbildung, Math. Ann. 77 (1916), no. 2, 153–172 (German). MR 1511853, https://doi.org/10.1007/BF01456900
  • [3] S. Eilenberg, Sur quelques propriétés topologiques de la surface de sphère, Fund. Math. vol. 25 (1935) pp. 267-272.
  • [4] L. R. Ford, Automorphic functions, New York, McGraw-Hill, 1929.
  • [5] Helmut Grunsky, Einige Analoga zum Schwarzschen Lemma, Math. Ann. 108 (1933), no. 1, 190–196 (German). MR 1512843, https://doi.org/10.1007/BF01452831
  • [6] S. Guelfer, On the class of regular functions which do not take on any pair of values 𝑤 and -𝑤, Rec. Math. [Mat. Sbornik] N. S. 19(61) (1946), 33–46 (Russian, with English summary). MR 0020632
  • [7] F. Klein, Vorlesungen über das Ikosaeder und die Auflösung der Gleichungen fünften Grades, Leipzig, 1884; English trans., G. G. Morrice, London, 1888; 2d ed., 1913.
  • [8] I. M. Milin and N. A. Lebedev, On the coefficients of certain classes of analytic functions, Doklady Akad. Nauk SSSR (N.S.) 67 (1949), 221–223 (Russian). MR 0032740
  • [9] N. A. Lebedev and I. M. Milin, On the coefficients of certain classes of analytic functions, Mat. Sbornik N.S. 28(70) (1951), 359–400 (Russian). MR 0045816
  • [10] J. E. Littlewood, Lectures on the Theory of Functions, Oxford University Press, 1944. MR 0012121
  • [11] I. F. Lohin, Remarks on estimates for regular functions, Mat. Sbornik N.S. 24(66) (1949), 249–262 (Russian). MR 0032739
  • [12] W. Rogosinski, On a theorem of Bieberbach-Eilenberg, J. London Math. Soc. vol. 14 (1939) pp. 4-11.
  • [13] H. Weber, Lehrbuch der Algebra, vol. II, Braunschweig, 1899.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0067191-3
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society